Journal of Combinatorial Algebra - Articles in preparation


JCA summary

The following articles are accepted and will appear in JCA.

AuthorsTitleDatespreview
M.Kassabov, V.Kuperberg, T.RileySoficity and variations on Higman's grouprec. 2018-01-19
rev. 2018-06-11
acc. 2018-07-02
view
J.Moore, M.Brin, C.Bleak, M.Kassabov, M.ZaremskyGroups of fast homeomorphisms of the interval and the ping-pong argumentrec. 2017-12-26
acc. 2018-07-14
search
A.OlshanskiiPolynomially-bounded Dehn functions of groupsrec. 2017-12-23
acc. 2018-08-07
search
A.Plagne, W.SchmidON CONGRUENCE HALF-FACTORIAL KRULL MONOIDS WITH CYCLIC CLASS GROUPrec. 2017-08-09
acc. 2018-02-10
search